Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS   SPRING 2015 , Volume 7 , Number 2; Page(s) 171 To 178.
 
Paper: 

BARRIER OPTIONS PRICING OF FRACTIONAL VERSION OF THE BLACK-SCHOLES ‎MODEL‎

 
 
Author(s):  MOHEBBI ‎GHANDEHARI M.A.*, RANJBAR M.
 
* DEPARTMENT OF MATHEMATICS, AZARBAIJAN SHAHID MADANI UNIVERSITY, TABRIZ, IRAN
 
Abstract: 

In this paper two different methods are presented to approximate the solution of the fractional Black-Scholes equation for valuation of barrier option. Also, the two schemes need less computational work in comparison with the traditional methods. In this work, we propose a new generalization of the two-dimensional differential transform method and decomposition method that will extend the application of this methods for pricing barrier options of fractional version of the Black-Scholes model. Undoubtedly this model is the most well known model for pricing financial derivatives. This methods finds the analytical solution without any discretization or additive assumption. the approximate analytic solution is calculated in the form of convergent series with easily computable components, to solve the fractional Black-Scholes equation.

 
Keyword(s): FRACTIONAL BLACK-SCHOLES EQUATIONS, BARRIER OPTION PRICING PROBLEM, ANALYTICAL ‎SOLUTION
 
 
References: 
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

MOHEBBI ‎GHANDEHARI, M., & RANJBAR, M. (2015). BARRIER OPTIONS PRICING OF FRACTIONAL VERSION OF THE BLACK-SCHOLES ‎MODEL‎. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, 7(2), 171-178. https://www.sid.ir/en/journal/ViewPaper.aspx?id=451682



Vancouver: Copy

MOHEBBI ‎GHANDEHARI M.A., RANJBAR M.. BARRIER OPTIONS PRICING OF FRACTIONAL VERSION OF THE BLACK-SCHOLES ‎MODEL‎. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS. 2015 [cited 2021June21];7(2):171-178. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=451682



IEEE: Copy

MOHEBBI ‎GHANDEHARI, M., RANJBAR, M., 2015. BARRIER OPTIONS PRICING OF FRACTIONAL VERSION OF THE BLACK-SCHOLES ‎MODEL‎. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, [online] 7(2), pp.171-178. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=451682.



 
  pdf-File
Persian Abstract Yearly Visit 50
 
 
Latest on Blog
Enter SID Blog